# SDR CA001013018

- Difficulty date: May 29, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,242 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33200406
- Condition: Failed
- Location: T/R Spider
- Part time: 678 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE PLAY FOUND BETWEEN THE BEARING AND SPIDER HOUSING. ALSO FOUND SIGNS OF OVERHEATING WITH LOSS OF GREASE AND PAINT MELTING.
